# SDR 29GA2016060300002

- Difficulty date: May 21, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 34,450 hours, 39,072 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING FROM SEAT ROW 8 AFT INOPERATIVE.  FOUND LOOSE CONNECTION AT ROW 8'S EMERGENCY LIGHT.  SECURED CONNECTION IAW AMM 33-50-20-04. OPS CHECKED GOOD.
